# SDR UPS04M43281

- Difficulty date: August 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 17 LT BARREL NUT HOLE FOUND CORRODED ON BOTTOM SIDEWALL & BEARING SURFACE.  CORROSION AT NR 17 LT BARREL NUT HOLE REMOVED, BLENDED & REAMED TO 1.067 INCH FOUND OUT LIMIT.  FAB SLEEVE BUSHING PER EOMD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 ON BLEND AREA AT BARREL NUT HOLE NR 17 LT & INSTALLED SLEEVE BUSHING PER EO MD11-5510-19409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 17 LT PER EO MD11-5510-19409-H & EN 1288-04 FOUND WITHIN LIMIT & SATISFACTORY.
